# SDR UPS07449422

- Difficulty date: February 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 340 U/D FLOORBEAM UPPER CHORD TO FRAME CONNECTION AREA FOUND 1EA FASTENER HOLE CRACKED AT U/D FLOORBEAM WEB APPROX .125 INCH.  RIGHT BS 340 U/D FLOORBEAM WEB REPAIRED AS PER SRM 53-10-07 FIG 11, JUST BETWEEN RBL 52 AND RIGHT MOST O/B END.
